Some strongly bounded classes of Banach spaces

Volume 193 / 2007

Pandelis Dodos, Valentin Ferenczi Fundamenta Mathematicae 193 (2007), 171-179 MSC: 03E15, 46B03. DOI: 10.4064/fm193-2-5

Abstract

We show that the classes of separable reflexive Banach spaces and of spaces with separable dual are strongly bounded. This gives a new proof of a recent result of E. Odell and Th. Schlumprecht, asserting that there exists a separable reflexive Banach space containing isomorphic copies of every separable uniformly convex Banach space.

Authors

  • Pandelis DodosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80 Athens, Greece
    e-mail
  • Valentin FerencziÉquipe d'Analyse Fonctionnelle
    Université Pierre et Marie Curie – Paris 6
    Boîte 186, 4, place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image